Title: Some Remarks on the Zeros of Tribonacci Polynomials
Author(s): Oznur Oztunc Kaymak
Pages: 368-373
Cite as:
Oznur Oztunc Kaymak, Some Remarks on the Zeros of Tribonacci Polynomials, Int. J. Anal. Appl., 16 (3) (2018), 368-373.

Abstract


In this paper, the zeros of Tribonacci polynomials are studied. The bound containing the zeros of Tribonacci polynomials has been numerically examined with comparisons. On the other hand, a new algorithm is given so that it can be used in other boundary problems.

Full Text: PDF

 

References


  1. A. L. Cauchy, Exercises de Mathématiques IV, Anné de Bure Fréres, Paris, 1829. Google Scholar

  2. G. Moore, The limit of the golden numbers is 3/2, Fibonacci Quart. 32 (1994), 211-217. Google Scholar

  3. M. X. He, D. Simon, P. E. Ricci, Dynamics of the zeros of Fibonacci polynomials, Fibonacci Quart. 35 (1997), 160-168. Google Scholar

  4. A. Dalal, N. K. Govil, On Region Containing all the Zeros of a Polynomial, Appl. Math. Comput. 219 (2013), 9609-9614. Google Scholar

  5. T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, 2001. Google Scholar

  6. V. E. Hoggat, M. Bicknell, Generalized Fibonacci polynomials, Fibonacci Quart. 11 (1973), 457-465. Google Scholar

  7. V. E. Hoggat, M. Bicknell, Roots of Fibonacci polynomials, Fibonacci Quart. 11 (1973), 271-274. Google Scholar

  8. F. Matyas, Bounds for the zeros of Fibonacci-Like Polynomials, Acta Acad. Paed. Agriensis, Sec. Math. 25 (1998), 15-20. Google Scholar

  9. H. Prodinger, The asymptotic behavior of the golden numbers, Fibonacci Quart. 34 (1996), 224-225. Google Scholar

  10. J. H. Conway, R. Guy, The Book of Numbers, Copernicus, New York, 1996. Google Scholar

  11. W. Goh, M. X. He, P. E. Ricci, On the universal zero attractor of the Tribonacci-related polynomials, Calcolo 46 (2009), 95-129. Google Scholar

  12. M. X. He, P. E. Ricci, D. Simon, Numerical results on the zeros of generalized Fibonacci polynomials, Calcolo 34 (1997), 25-40. Google Scholar

  13. J.L. Diaz-Barrero, An annulus for the zeros of polynomials, J. Math. Anal. Appl. 273 (2002), 349-352. Google Scholar

  14. Ö.Öztun¸c, R−Bonacci Polynomials and Their Derivatives, Ph. D. Thesis, Balıkesir University, (2014). Google Scholar

  15. X. Li, Y. Shi, I. Gutman, Graph Energy, Springer, New York, 2012. Google Scholar

  16. S. Fisk, Polynomials, roots, and interlacing, ArXiv mat/0612833v2, (2006). Google Scholar

  17. N. Y.Özgür,Ö.Öztun¸c, On the Zeros of R−Bonaci Polynomials, ArXiv:1711.01150, (2017). Google Scholar

  18. P. G. Anderson, R. S. Gaborski, The Polynomial Method Augmented by Supervised Training for Hand-Printed Character Recognition, Artificial Neural Networks and Genetic Algorithms, Proceedings of the International Conference, (1993). Google Scholar

  19. S. Ucar, N. Y. Ozgur, Right Circulant Matrices with Generalized Fibonacci and Lucas Polynomials and Coding Theory, ArXiv:1801.01766 [math.CO]. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2021 IJAA, unless otherwise stated.